# SDR DL757962184

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619DL
- Make and model: Boeing 757232
- Aircraft serial: 22909
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Condition: Failed
- Location: Aft Nbr 1
- Component: 811150417
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AFT GALLEY NR 1 COPILOTS SIDE COFFEE MAKER MAKES POPPING SOUND WITH SPARKS FLYING WHEN TURNED ON.  CIRCUIT BREAKER DID NOT POP.  REPLACED COFFEE MAKER.
